PDA

View Full Version : Minor seizures from IM'ing tar?



shaunclo
12-12-2006, 05:45 PM
Lately I have been getting really weird shock waves or small seizures that will make my leg jump 1/2 way across the bed, or I will just be laying there and all of a sudden I get one through the middle of my back that is fierce. They only last for one movement but they are STRONG, I have never experienced these things when IV'ing, but they have become a normal thing when I have been IM'ing. Any ideas, or similiar stories, its kinda freakin me out - I dont wanna end up like Michael J. Fox

red26
12-12-2006, 06:23 PM
Lately I have been getting really weird shock waves or small seizures that will make my leg jump 1/2 way across the bed, or I will just be laying there and all of a sudden I get one through the middle of my back that is fierce. They only last for one movement but they are STRONG, I have never experienced these things when IV'ing, but they have become a normal thing when I have been IM'ing. Any ideas, or similiar stories, its kinda freakin me out - I dont wanna end up like Michael J. Fox
I dont know about straight up movement but I can tell you about my electric shocks. I get them while detoxing for a bout a week or so. It feels like shocks of electricity ZAP! through my body. Sometimes its specifically one area like my arms or legs. Are you not using consistantly? I'm just thinking that its that your going into W.D.s inbetween shots maybe?

AWOL
12-12-2006, 06:30 PM
This might be a dumb question Shaun ... but are you using anything else? Anything at all, like including antidepressants?

shaunclo
12-12-2006, 06:33 PM
No, nothing else.....besides the occassional unisom to help me sleep. The weird thing is that it happens while Im high, not necessarlly when I switch back to my subs. It seems to happen only when Im high. Maybe there is some weird cut that I am putting into my body............hmmmmmm

candy
12-13-2006, 09:58 AM
Could be you are hitting a nerve or something. What type of needles are you using? Just a thought. Gotta rotate those sites too if your doing IM's.

How are you otherwise?

chemboy7
12-13-2006, 10:13 AM
Your in Cali so that's tar, it wouldn't be MPTP because I believe that was marketed as a powder correct? I doubt that they would go to the trouble of turning it into tar. Any type of seizure is serious stuff though, if you think it's tied to IM'ing (I don't) then you should try to find a different route of administration... I would regardless if it had anything to do with it or not. Muscling tar would freak me out.

HistoryofMadness
12-13-2006, 10:59 AM
I think we've had a thread on this and 'the nods' - some people jerk a little when they nod, like someone when they're falling asleep.

I also have these sometimes when I am high, but it seems more like what I was describing above.
Now don't get all interchondriac (internet hypochondriac) on me, but here's a list of symptoms of seizures (http://www.neurologychannel.com/seizures/types.shtml)... check it out for yourself... by the way I found this list on crazymeds.org (http://forum.opiophile.org/crazymeds.org), and I know I mention them a lot but it is a really cool site with a lot of information for those of us who should really be in the looney farm.

Duckfeet
12-13-2006, 11:49 AM
I think we've had a thread on this and 'the nods' - some people jerk a little when they nod, like someone when they're falling asleep.

I also have these sometimes when I am high, but it seems more like what I was describing above.
.

I've alway gotten'em when I nodded. But I never much liked noddin anyway. Sitting around with a bunch of idiots pondering...nothing. Dope always made me want to *do* something...usually go to nearest lowrent bar and chase raggedy girls around....but if I layed down, or worse, tried to *sleep* when I was really loaded, I'd jerk around a bit. I read somewhere it was some kind of minor siezure. But I've learned by now, that if I look hard enough, *everything* I do is a symptom of some fatal disorder or another...lol....methadone is *worst* for jerkin...but then, to me, methadone is worst for everything. That's just *me* now, don't u methadonians take offense!

sodamnstrong
12-13-2006, 04:47 PM
Yeah, when I'm detoxing I get these electric shocks that make me jump like a foot off the bed while laying on my back. It's quite scary, but never while Im high



DARKSTAR CRASHES THROWING ITS LIGHT INTO ASHES

Ragdoll
12-13-2006, 06:10 PM
I've alway gotten'em when I nodded. But I never much liked noddin anyway. Sitting around with a bunch of idiots pondering...nothing. Dope always made me want to *do* something...usually go to nearest lowrent bar and chase raggedy girls around....but if I layed down, or worse, tried to *sleep* when I was really loaded, I'd jerk around a bit. I read somewhere it was some kind of minor siezure. But I've learned by now, that if I look hard enough, *everything* I do is a symptom of some fatal disorder or another...lol....methadone is *worst* for jerkin...but then, to me, methadone is worst for everything. That's just *me* now, don't u methadonians take offense!

I love you, Ducky. You just shine out! I apologize, but gotta say it.

Those minor seizure things...I get that. It happens to my right forearm and hand...it's creepy, frankly. I, too, hope it's not brain damage.

madnesscult
12-13-2006, 08:21 PM
I've never IM'd, though I have a friend who does. I don't believe that he's ever experienced such shocks. Be careful Shaun! The thought of IMing tar freaks me out too, though I suppose it can't be too much worse than having missed shots of tar...

Duckfeet
12-13-2006, 08:54 PM
I've never IM'd, though I have a friend who does. I don't believe that he's ever experienced such shocks. Be careful Shaun! The thought of IMing tar freaks me out too, though I suppose it can't be too much worse than having missed shots of tar...


Yeah, I agree. most bad abcesses in my memory were from people who im'ed stuff that had strange cuts/buffer in it anyway. Bad enough im'ing dilaudids and stuff, but tar--who knows what godawful crap is in the cut. And i don't either know why missing doesn't seem as bad...maybe it gets a little breathing room but fuck if i know, really. I remember my old lady used to i.m. k4 dilaudids. every once in a while she'd get nasty abcess. She just had no veins at all left, and, well, nature of the beast, I guess, but *not* shooting up, just wasn't an option to her....

shaunclo
12-15-2006, 06:16 AM
Unfortunately I have zero veins left due to IV'ing my subutex's for over a year. Im talking about 3-4 IV shots of that shit a day!!! So if I wanna get high, its the old IM for me. Its not too bad a high, but sometimes that shit hurts like a MoFo when you start to inject that crap.

I have been doing it for a good solid 3 months (not habitually) and havnt had one abcess yet (knock on wood) so I think I just have good circulation, or good tar. I think I just get really descent tar.

applesauce
12-15-2006, 07:48 AM
The "electric shock" sensation is called paresthesias, I had it really bad occasionally when I was taking Paxil. Miss one dose and they would be the first warning sign that I was a few hours late. When I finally quit SSRIs they were very pronounced for about two weeks, I just couldn't get away from it.

I can't imagine quitting a serious narcotics habit when the worst WDs I've ever had were from Paxil. In other words if a schedule V can do that to me, I can't even begin to imagine REAL sickness. Those of you who have beat it (regardless of whether or not you went back) have my utmost respect.

devilsdrug
12-15-2006, 08:03 AM
i never im much never experienced what u are , tar didnt make a difference , i knew some who did like did four oufits full too , and it did sting a bit no jumpin around to any extent to worry , just be cool shuancio

reddragon3668
12-15-2006, 08:46 AM
I've never heard of IM'ing heroin... I guess it stands to reason... does it like last longer that way? I know exactly what your talking about. I never noticed it till I started taking methadone... like the Duck, I jerk like crazy.... sometimes I will be sitting at my desk, and my arm will just automatically jerk and knock shit all off my desk and all... its good to hear that this is not just me though. I was really starting to wonder if I was getting MS or something.... I had a grandfather who had it, so it just naturally came to mind. Hope it gets better Shaun, and thanks for posting! This thread has been a relief to me!